# SDR 0003779914

- Difficulty date: October 10, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N964N
- Make and model: Doug DC-9-31
- Aircraft serial: 47416
- Aircraft time: 74,069 hours, 83,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Catwalk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CENTER EMERGENCY LIGHT IN CATWALK INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY MODULE.  OPERATIONAL CHECK NORMAL.
